Alert archive / Oklahoma / Tornado Warnings in 2014

Tornado Warning 3, NWS Norman, OK

April 13, 2014Carter County, Love County, Oklahoma

NWS Norman, OK issued this tornado warning at Apr 13, 2014, 7:29 PM CDT for Carter County, Love County, Oklahoma. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 13, 2014, 7:29 PM CDT (00:29 UTC)
Expired
Apr 13, 2014, 8:00 PM CDT
In force
31 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Carter County, OK, Love County, OK

The radar

The Norman radar (KTLX), 151 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 1:56 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2014-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1547 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2014-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1547 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
891 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
1.3
Supercell composite
7.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

618 
WFUS54 KOUN 140029
TOROUN
OKC019-085-140100-
/O.NEW.KOUN.TO.W.0003.140414T0029Z-140414T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
729 PM CDT SUN APR 13 2014

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTH CENTRAL CARTER COUNTY IN SOUTHERN OKLAHOMA...
  NORTH CENTRAL LOVE COUNTY IN SOUTHERN OKLAHOMA...

* UNTIL 800 PM CDT
    
* AT 729 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 8 MILES SOUTHEAST OF WILSON...MOVING SOUTHEAST
  AT 30 MPH.

  HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  OVERBROOK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3391 9720 3392 9721 3391 9723 3403 9745
      3415 9737 3405 9709 3390 9717
TIME...MOT...LOC 0029Z 309DEG 27KT 3405 9737 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

WR
2 follow-up statements
334 
WWUS54 KOUN 140047
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
747 PM CDT SUN APR 13 2014

OKC019-140056-
/O.CAN.KOUN.TO.W.0003.000000T0000Z-140414T0100Z/
CARTER OK-
747 PM CDT SUN APR 13 2014

...THE TORNADO WARNING FOR SOUTH CENTRAL CARTER COUNTY IS
CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT 
OF THE WARNED AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY AFTERNOON
FOR  OKLAHOMA AND NORTHERN TEXAS.

LAT...LON 3391 9720 3392 9721 3391 9723 3396 9728
      3407 9722 3407 9715 3405 9709 3390 9717
TIME...MOT...LOC 0046Z 295DEG 41KT 3398 9715 

$$

OKC085-140100-
/O.CON.KOUN.TO.W.0003.000000T0000Z-140414T0100Z/
LOVE OK-
747 PM CDT SUN APR 13 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTH
CENTRAL LOVE COUNTY...
    
AT 746 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR MARIETTA...MOVING SOUTHEAST AT 45 MPH.

HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTH CENTRAL LOVE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3391 9720 3392 9721 3391 9723 3396 9728
      3407 9722 3407 9715 3405 9709 3390 9717
TIME...MOT...LOC 0046Z 295DEG 41KT 3398 9715 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

WR
920 
WWUS54 KOUN 140054
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
754 PM CDT SUN APR 13 2014

OKC085-140104-
/O.EXP.KOUN.TO.W.0003.000000T0000Z-140414T0100Z/
LOVE OK-
754 PM CDT SUN APR 13 2014

...THE TORNADO WARNING FOR NORTH CENTRAL LOVE COUNTY WILL EXPIRE AT
800 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY AFTERNOON
FOR  OKLAHOMA AND NORTHERN TEXAS.

LAT...LON 3391 9720 3392 9721 3391 9723 3396 9728
      3407 9722 3407 9715 3405 9709 3390 9717
TIME...MOT...LOC 0054Z 309DEG 27KT 3398 9715 

$$

WR

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 13, 1:18 PM CDT, 6 hours 11 minutes earlier.

Area forecast discussion, Apr 13, 1:18 PM CDT, 6 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
118 PM CDT SUN APR 13 2014

.DISCUSSION...
THUNDERSTORMS ARE EXPECTED ON THE FRONT/DRYLINE THIS AFTERNOON AS
BOUNDARIES ARE MOVING QUICKLY. SEE THE HAZARDOUS WEATHER PRODUCT
FOR DETAILS. VERY GUSTY WINDS WILL PRECEDE AND FOLLOW THE FRONT. A
WIND ADVISORY COVERS BOTH SIDES OF THE FRONT UNTIL MID-DAY MONDAY.
THE AIRMASS IS QUITE COLD FOR MID-APRIL AND TEMPERATURES WILL
FALL QUICKLY WHEN THE FRONT PASSES. UNTIL THEN RED FLAG CONDITIONS
ARE BEING MET IN SOUTHWEST OKLAHOMA AHEAD OF THE FRONT. A FREEZE
WARNING IS EFFECTIVE EARLY MONDAY IN NORTHWEST OK AND A HARD
FREEZE AND FREEZE WARNINGS FOR DIFFERENT PARTS OF THE AREA EARLY
TUESDAY. AFTER A VERY COOL MONDAY, MILD WEATHER WILL RETURN FOR
MOST OF THE WEEK. THERE IS A CHANCE FOR RAIN THURSDAY BECAUSE OF A
FAST-MOVING UPPER WAVE ACROSS THE NORTHERN PLAINS AND THEN AGAIN
IN THE WEEKEND WHEN A SLOWER UPPER LOW APPROACHES FROM THE
SOUTHWEST.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  38  47  26  61 /  40  30   0   0
HOBART OK         36  49  23  63 /  10  20   0   0
WICHITA FALLS TX  41  52  26  63 /  20  10   0   0
GAGE OK           32  46  23  66 /  50  30   0   0
PONCA CITY OK     35  46  25  61 /  30  40   0   0
DURANT OK         45  50  30  60 /  60  10  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...HARD FREEZE WARNING FROM 1 AM TO 9 AM CDT TUESDAY FOR OKZ004>025-
     027-033>038-044.

     WIND ADVISORY UNTIL NOON CDT MONDAY FOR OKZ004>031-033>041-
     044>046-050.

     FREEZE WARNING FROM 1 AM TO 9 AM CDT MONDAY FOR OKZ004-005-009-
     010-014.

     FREEZE WARNING FROM 1 AM TO 9 AM CDT TUESDAY FOR OKZ026-028>032-
     039>043-045>048-050>052.

     RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR OKZ021>023-
     033>038-044.

TX...HARD FREEZE WARNING FROM 1 AM TO 9 AM CDT TUESDAY FOR TXZ083>089.

     WIND ADVISORY UNTIL NOON CDT MONDAY FOR TXZ083>090.

     FREEZE WARNING FROM 1 AM TO 9 AM CDT TUESDAY FOR TXZ090.

     RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ083>089.

&&

06/09
Hazardous weather outlook, Apr 13, 11:45 AM CDT, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CDT SUN APR 13 2014

OKZ004>048-050>052-TXZ083>090-141015-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1145 AM CDT SUN APR 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

.THUNDERSTORMS...
SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS SOUTH CENTRAL
AND SOUTHEAST OKLAHOMA THROUGH EARLY AFTERNOON.  SEVERE STORMS ARE
NOT EXPECTED WITH THIS ACTIVITY.

BY 3 PM...A STRONG COLD FRONT AND UPPER LEVEL STORM SYSTEM
WILL RESULT IN INCREASING THUNDERSTORM CHANCES. STRONG
TO SEVERE STORMS WITH DAMAGING WINDS OVER 70 MPH AND LARGE HAIL
UP TO 2 INCHES IN DIAMETER WILL BE POSSIBLE ALONG AND EAST OF
INTERSTATE 35. THE RISK OF TORNADOES IS LOW.

.SEVERE OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE STORMS THIS AFTERNOON AND EVENING
EAST OF A LINE FROM ENID TO CHICKASHA TO DUNCAN.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
NORTHERN...CENTRAL...AND SOUTHERN OKLAHOMA SHOULD PREPARE FOR
SEVERE WEATHER OPERATIONS FROM 3 TO 10 PM.

.FIRE WEATHER...
VERY DRY...HOT...AND WINDY CONDITIONS WILL INCREASE THE RISK OF WILDFIRES
IN SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS FOR AWHILE THIS AFTERNOON.
A COLD FRONT WILL BRING STRONG GUSTY WINDS BY LATE AFTERNOON ALONG WITH
HIGHER HUMIDITY.

.STRONG WINDS...
STRONG GUSTY SOUTH WINDS WILL BE REPLACED BY STRONG NORTH WINDS
THIS AFTERNOON AND TONIGHT. WIND GUSTS OVER 40 MPH ARE LIKELY AHEAD
AND BEHIND THE FRONT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

.FREEZING TEMPERATURES...
FREEZING TEMPERATURES ARE EXPECTED EARLY MONDAY MORNING ACROSS
NORTHWESTERN OKLAHOMA...AND THEN AGAIN ACROSS MUCH OF OKLAHOMA AND
PORTIONS OF WESTERN NORTH TEXAS BY TUESDAY MORNING. PROTECT TENDER
VEGETATION.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Apr 13, 6:33 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
633 PM CDT SUN APR 13 2014

OKZ040-041-046-140000-
GARVIN OK-MURRAY OK-CARTER OK-
633 PM CDT SUN APR 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL GARVIN...
NORTHWESTERN MURRAY AND NORTHWESTERN CARTER COUNTIES UNTIL 700 PM
CDT...

AT 630 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HENNEPIN...
MOVING EAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3449 9748 3462 9747 3462 9708 3444 9714
TIME...MOT...LOC 2330Z 274DEG 36KT 3453 9739

WR
Local storm report, Apr 13, 6:41 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
641 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             15 SE RUSH SPRINGS      34.63N 97.77W
04/13/2014  E1.75 INCH       STEPHENS           OK   AMATEUR RADIO

            11 EAST OF HWY 81

0558 PM     TORNADO          8 NNE VELMA             34.56N 97.61W
04/13/2014                   STEPHENS           OK   BROADCAST MEDIA

            VERY BRIEF...REPORTED VIA KWTV

&&

DW
Special weather statement, Apr 13, 6:47 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
647 PM CDT SUN APR 13 2014

OKZ045-046-050-TXZ090-140015-
LOVE OK-JEFFERSON OK-CARTER OK-CLAY TX-
647 PM CDT SUN APR 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LOVE...EASTERN
JEFFERSON...SOUTHWESTERN CARTER AND CENTRAL CLAY COUNTIES UNTIL 715
PM CDT...

AT 646 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
5 MILES NORTHWEST OF RINGLING TO 3 MILES NORTHEAST OF TERRAL TO 3
MILES SOUTH OF LAKE ARROWHEAD...MOVING EAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3365 9841 3394 9802 3424 9774 3416 9736
      3391 9748 3390 9759 3395 9759 3399 9767
      3391 9777 3392 9778 3391 9778 3386 9784
      3388 9798 3359 9798
TIME...MOT...LOC 2346Z 269DEG 46KT 3422 9766 3393 9790 3366 9836
Local storm report, Apr 13, 7:13 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
713 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     HAIL             NOBLE                   35.14N 97.39W
04/13/2014  E1.00 INCH       CLEVELAND          OK   PUBLIC

&&
Local storm report, Apr 13, 7:19 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
719 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     HAIL             2 S WILSON              34.13N 97.43W
04/13/2014  E1.75 INCH       CARTER             OK   TRAINED SPOTTER

&&
Special weather statement, Apr 13, 7:20 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
720 PM CDT SUN APR 13 2014

TXZ090-140045-
CLAY TX-
720 PM CDT SUN APR 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CLAY COUNTY UNTIL 745 PM
CDT...

AT 719 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES WEST OF NOCONA TO 6 MILES EAST OF WINDTHORST...MOVING
SOUTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3357 9842 3362 9842 3363 9841 3379 9798
      3347 9798 3347 9831
TIME...MOT...LOC 0019Z 307DEG 21KT 3379 9780 3360 9832

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 7:07 PM CDTSevere Thunderstorm WarningOUNCarter, Murray23 min
Apr 13, 7:30 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Marshall45 min
Apr 13, 7:49 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal41 min
Apr 13, 7:56 PM CDTSevere Thunderstorm WarningOUNLove, Marshall49 min
Apr 13, 8:13 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal47 min
Apr 13, 8:27 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston, Marshall18 min
Apr 13, 8:41 PM CDTSevere Thunderstorm WarningOUNBryan, Marshall64 min
Apr 13, 8:52 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan38 min
Apr 13, 9:49 PM CDTSpecial Weather StatementOUNBryan26 min
Apr 14, 3:34 AM CDTWinter Weather AdvisoryOUNEllis, Harper, Roger Mills, Woods, Woodward7 hr
Apr 14, 9:39 AM CDTSpecial Weather StatementOUNLincoln, Oklahoma51 min

Nearby

Tornado Warnings in Oklahoma, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.